Smooth points of ${\mathcal L}_s(^nl_{\infty}^2)$
Bull. Korean Math. Soc. 2020 Vol. 57, No. 2, 443-447
Published online December 11, 2019
Printed March 31, 2020
Sung Guen Kim
Kyungpook National University
Abstract : For $n\geq 2,$ we characterize the smooth points of the unit ball of ${\mathcal L}_s(^nl_{\infty}^2)$.
Keywords : Symmetric $n$-linear forms on the plane with the supremum norm, smooth points
MSC numbers : Primary 46A22
Downloads: Full-text PDF   Full-text HTML


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail:   | Powered by INFOrang Co., Ltd